Buckley's Jack & Jill Bedtime Cough & Cold is a great tasting grape flavoured, nighttime cough suppressant that provides fast, effective relief of dry cough, nasal congestion, and sneezing and runny noses due to colds so your child can get to sleep.
Diphenhydramine hydrochloride (antitussive/antihistamine) 6.25mg, Phenylephrine hydrochloride 2.5mg
Acesulfame potassium, anhydrous citric acid, artificial grape flavor, edetate disodium, FD&C Blue #1, FD&C Red #40, maltitol solution, propylene glycol, purified water, sodium benzoate, sodium citrate
Do not use for longer than 7 days or exceed the single and maximum daily dosage. Overdose may result in serious harm. Consult a healthcare practitioner prior to combining with any other medications, including non-prescription or prescription drugs, or natural health products. DO NOT give with any other cough and cold medications since serious harm may occur, unless recommended by a healthcare practioner.
Consult a healthcare practitioner if symptoms worsen, last more than a week or are accompanied by a high fever (>38° C) or the production of thick yellow/green phlegm; and prior to use if the child has asthma or other chronic lung conditions, high blood pressure, heart or thyroid disease, diabetes, or glaucoma. Do not use if the child is currently taking or has within two weeks taken a monoamine oxidase inhibitor (MAO) drug, or is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.
Children 6 -12 years: 2 teaspoons (10mL) every 4 hours as required. Maximum 6 doses/day.
Children under 6: Do not use.